Facebook Pixel
EmpowHER Guest

I'm on the pill 3 weeks ago I had sex didn't missed a pill but ended up taking EC because my bf did not used a condom

By Anonymous April 15, 2015 - 11:09pm
Rate This

I will be on placebo week starting Saturday. Yesterday I got a very light brown discharge when I wiped my self. Today I got light brown discharge tints on my underwear I haven't used a pad because I don't have a lot of discharge coming. I also have cramps since last week should I be worry?

Add a Comment2 Comments

EmpowHER Guest

Thank you, yes I spotted a small brown circle in my unerwear and light very light lines. Like I said I never missed a pill I my cramps in my lower abdomen. I have one more active pill and I hit placebos on Saturday. I been so worried.

April 16, 2015 - 8:53am
HERWriter Guide

Hi Anon

There was no need to take EC if you are on the Pill - it doesn't make your risk of pregnancy any lower - in fact, in case mess up your cycle. 

This bleeding is likely a side effect of plan B. You may spot or be irregular for the next cycle but keep taking your pills as usual and things will get back to normal. 



April 16, 2015 - 4:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!